# SDR UATA2025110300701

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N219PC
- Make and model: Pilats PC1245
- Aircraft serial: 219
- Aircraft time: 11,121 hours, 9,081 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5554012075
- Condition: Worn
- Location: Zone 300
- Part time: 11,121 hours, 9,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RUDDER STATIC WICK BASE DAMAGED (MAJOR REPAIR). REPLACED DAMAGED SKIN, SEE FORM 337 DATED 10/27/25 FOR FURTHER DETAIL. INSTALLED NEW STATIC IS CHARGE BASE P/N: 984.78.81.409 AND STATIC WICK UPPER RUDDER STATIC WICK ATTACH HOLES WORN BEYOND REPAIR LIMITS. REMOVED RUDDER FROM ACFT. REMOVED DAMAGED SKIN 555.40.12.075 FOR REPLACEMENT. REMOVED RIB 555.40.12.180 FOR ACESS DURING INSTALATION. FABRICATED NEW SKIN 55.40.12.075. SKIN WAS ACID ETCHED AND ALODINED. SKIN WAS PRIMED. INSTALLED SKIN 5.40.12.075 AND RIB 555.40.12.180.  RUDDER BALLANCE WAS CHECKED PER PC12-45 SRM 51-60-03. RUDDER BALANCE FOUND TO BE WITHIN LIMITS AT 1/2 OZ OVERBALANCE.
